# SDR 2005000005

- Difficulty date: May 22, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 29,355 hours, 8,297 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 82110496
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTIANS AIRSPEED FAILED TO RISE ON TAKEOFF ROLL REJECTED T/O AT 100 KNOTS.   REPLACED CAPTIANS AIRSPEED INDICATOR PER AMM 34-13.
